# SDR SWAA2025120428763

- Difficulty date: October 26, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM, BS 540, RBL 2.   REPLACED THE FLOORBEAM IAW SRM 51-10-02, ITEM 9, AND INSTALLED FASTENERS IAW SRM 51-40-02, AND DRAWING 143A5240, SHEET 14.  MEASUREMENT OF CRACK: L 0.450 INCH.
